# SDR R61A201704180310

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,786 hours, 19,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Rig
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HARD TO ARM AND DISARM.  FOUND CIC ON TOP CENTER INDICATOR SLIDER. R & R THE SLIDE ARM CABLE AND RIGGED DOR TO GIRT BAR HEIGHT TO FLOOR DIMENSION.
